# SDR SWIA200616308

- Difficulty date: February 20, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 22,227 hours, 32,181 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INFLIGHT WITH AUTOPILOT ON CAPT SIDE ACFT WOULD MOMENTARILY PITCH UP THEN QUICKLY  BACK DOWN TO ORIGINAL FLIGHT ATTITUDE.  REPLACED ELEVATOR SERVO AND ATTITUDE AND HEADING COMPUTER 1.  OPERATIONAL CHECK IAW 22-10-00 GOOD. PN 622-6190-204 SN OFF 2738  PN  622-5734-002 SN OFF 1G57X.
